Journal of Symbolic Logic

Pseudo-Finite Homogeneity and Saturation

Jorg Flum and Martin Ziegler

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.


When analyzing database query languages a roperty, of theories, the pseudo-finite homogeneity property, has been introduced and applied (cf. [3]). We show that a stable theory has the pseudo-finite homogeneity property just in case its expressive power for finite states is bounded. Moreover, we introduce the corresponding pseudo-finite saturation property and show that a theory fails to have the finite cover property if and only if it has the pseudo-finite saturation property.

Article information

J. Symbolic Logic, Volume 64, Issue 4 (1999), 1689-1699.

First available in Project Euclid: 6 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier



Flum, Jorg; Ziegler, Martin. Pseudo-Finite Homogeneity and Saturation. J. Symbolic Logic 64 (1999), no. 4, 1689--1699.

Export citation